# SDR TRAX200700315

- Difficulty date: February 27, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 11,026 hours, 7,311 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONIC DOOR OUTER HANDLE HOUSING CRACKED AROUND BOSS. REMOVED AND REPLACED AVIONICS DOOR HANDLE PER CRJ700 SRM 51-42-06 AND SRM 51-21-16.  PRESSURIZATION LK CK GOOD IAW CRJ 700 MM 21-30
